Hi I am sorry that your struggling. I just wanted to send some support to you. Its good to vent. Im worried about something,,did you cut your fentanyl patches? That is not safe to do ( Sorry its the nurse in me). You said you were on 2/3 of a patch. You have come a long way!! Can your doctor maybe prescribe a taper of the patches? Like 100mcg to 75mcg to 50mcg to 25mcg then 12,5mcg? You see where Im going with this, Anyways just a thought Hang in there ((hugs))~Bkitty
Your down to 2/3 of what mcg of patch the 50 or the 100?
If you cut a patch you may recieve all or most of the medication at once versus over the 3 day time period. Ok Ill get off my soap box LOL!! Sorry,,was just worried about ya. ~Bkitty
I was on 75mgs of fentanyl for about 5 days befor I went ct. It wasnt easy, but Im here on day 4. Gabapentin stopped my arms from crawling, but I spent the night in the bathtub before I found that to be effective. The bath stopped it too, but 5 mins after I got out, they were doing it again. I put biofreeze on my arms that night, and it helped enough for me to get a lil sleep.
I used to take my patches off and put them in the fridge because it was too much medicine for me. Maybe try that. Leave them on long enough to get a lil relief, then take it off.
They say legatrin works, but when I read the ingredients it was a sleeping pill with tylenol. I did get sominex. That helped me sleep. I think that they said magnesium and potassium for the rls, but i didnt try because the gabapentin helped a lot.
I hope it gets better for you
Thank you so very much for your concern. I am very obsessive compulsive about this issue in my life. I have read at least 400 hours on everything to do with opiates. Yes i know about cutting the patches, but these are the Mylan brand matrix patches. No gel to leak out, its basically like a sticker. Read an read b4 i cut to make sure it was ok. I think thus is the onky way i can do this, just keep slicing a lil iff every 2 days when i change them
yeah, thats not a bad idea. Do what you gotta do, but keep cutting back. Youre still gonna have some symptoms, while tapering but not as bad. Im telling you, I was wearing patches before I started my detox, because I was out of pills. I feel so much better than I expected. When you feel stronger, you should really give it another shot.
Please dont give up. If you really hate that woman, do not let her bring you down. Show her what shes really missing.
Just a thought :)
Stoked for You !!! Keep pushing Forward !! After 30 days without any of that crap in your body, you will see what you have been missing!!
We are supposed to experience Life First Hand, not 2nd ... or 3rd hand! And YUP, divorce sux .... sometimes people suk .... etcetc..... and for people like us....who would prefer to "check out" ...... DEFINITELY makes opiates very VERY attractive, huh?
When you come out the other side, you will be STRONG! People and friends every dam day tell me how amazing i look and how truly happy they r for me...... its a great feeling. Promise :)